Turn on thread page Beta
    • Thread Starter
    Offline

    13
    ReputationRep:
    Since I started the pill I've gained a little weight. I'm not complaining too much as my boobs are a bit bigger now and I have a nicer shape BUT I don't like the weight I've gained on my hips.

    I've got sort of 'fat pads' on my hips and I want to shift them in order to get an un-bumpy hourglass silhouette (hope you can picture what I mean by this). I'm a size 8-10 and just want to tone my hips up and do some exercise. Does anyone know of any hip-toning exercises :/ it seems like a weird place to try and excercise!

    I'm poor so can't afford the gym but was thinking of a swimming and running regime over Easter combined with healthy eating of course.

    I'm a bit of an exercise novice (obviously..) so any advice would be appreciated
    Offline

    3
    ReputationRep:
    Unfortunately, there's no way to lose fat off certain parts of the body.

    When you lose weight, your body loses weight from all sorts of places - and it's not up to you where!

    So, you either accept your new shapely figure, or try and lose weight and risk losing weight off places you don't necessarily want to lose it from; your boobs, for example.
    Offline

    14
    ReputationRep:
    (Original post by Smem)
    Since I started the pill I've gained a little weight. I'm not complaining too much as my boobs are a bit bigger now and I have a nicer shape BUT I don't like the weight I've gained on my hips.

    I've got sort of 'fat pads' on my hips and I want to shift them in order to get an un-bumpy hourglass silhouette (hope you can picture what I mean by this). I'm a size 8-10 and just want to tone my hips up and do some exercise. Does anyone know of any hip-toning exercises :/ it seems like a weird place to try and excercise!

    I'm poor so can't afford the gym but was thinking of a swimming and running regime over Easter combined with healthy eating of course.

    I'm a bit of an exercise novice (obviously..) so any advice would be appreciated
    maybe try the fitness section.
    Offline

    0
    ReputationRep:
    This happened to me to , I didn't really gain weight but got hip pads...tried everything and what eventually sorted it was yoga ! The active type - it's great for just toning everything up rather than trying to lose a lot of weight.
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Onge)
    maybe try the fitness section.
    Ah sorry! Being an 'exercise novice' I didn't even realise there was one!


    (Original post by Ilora-Danon)
    Unfortunately, there's no way to lose fat off certain parts of the body.

    When you lose weight, your body loses weight from all sorts of places - and it's not up to you where!

    So, you either accept your new shapely figure, or try and lose weight and risk losing weight off places you don't necessarily want to lose it from; your boobs, for example.
    Oh I don't mind losing it off my boobs - they're small but I don't mind them that way. I'd rather be healthy without fatty hips.
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Ceecee)
    This happened to me to , I didn't really gain weight but got hip pads...tried everything and what eventually sorted it was yoga ! The active type - it's great for just toning everything up rather than trying to lose a lot of weight.
    Glad someone knows what I mean by hip pads lol. Its like they sit jjjjust above my hips so my silhouette in a tight dress doesn't look nice.
    Offline

    14
    ReputationRep:
    Same happened to me! Except it goes to my belly, nowhere else, so I look hideously disproportionate =(.
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Ayshizzle)
    Same happened to me! Except it goes to my belly, nowhere else, so I look hideously disproportionate =(.
    Ahhh I extend my sympathies. Its annoying isn't it?
    I've seriously considered coming off it because I was a very slim 6-8 before the pill. But I don't trust condoms alone and don't want babies!
    Offline

    14
    ReputationRep:
    (Original post by Smem)
    Ahhh I extend my sympathies. Its annoying isn't it?
    I've seriously considered coming off it because I was a very slim 6-8 before the pill. But I don't trust condoms alone and don't want babies!
    Yeah, it's seriously affected my moods as well, so much I came off it about a month ago. My moodiness was causing problems between me and my bf so I figured it wouldn't be too bad to go without sex in order to help us get along a bit better lol. But i've still not shifted the weight =(. Lol at least you don't look as if you're having a baby, I look bout 3 months gone! I used to be a 6 =( and i'm dead short so don't carry extra weight v well!

    Think I will go back on it after my finals but the weight hasn't been shifted. Have you thought about the injection? Apparently it doesn't make you pack on the pounds as much!
    Offline

    14
    ReputationRep:
    (Original post by Smem)
    Ahhh I extend my sympathies. Its annoying isn't it?
    I've seriously considered coming off it because I was a very slim 6-8 before the pill. But I don't trust condoms alone and don't want babies!
    Yeah, it's seriously affected my moods as well, so much I came off it about a month ago. My moodiness was causing problems between me and my bf so I figured it wouldn't be too bad to go without sex in order to help us get along a bit better lol. But i've still not shifted the weight =(. Lol at least you don't look as if you're having a baby, I look bout 3 months gone!

    Think I will go back on it after my finals but the weight hasn't been shifted. Have you thought about the injection? Apparently it doesn't make you pack on the pounds as much!
    • Thread Starter
    Offline

    13
    ReputationRep:
    (Original post by Ayshizzle)
    Yeah, it's seriously affected my moods as well, so much I came off it about a month ago. My moodiness was causing problems between me and my bf so I figured it wouldn't be too bad to go without sex in order to help us get along a bit better lol. But i've still not shifted the weight =(. Lol at least you don't look as if you're having a baby, I look bout 3 months gone!

    Think I will go back on it after my finals but the weight hasn't been shifted. Have you thought about the injection? Apparently it doesn't make you pack on the pounds as much!
    Yeah I considered it, but my big sister had it and when she stopped having the injection it took 2 years for her periods to return which obviously was a big worry for her as she was paranoid it made her infertile. I'm a bit worried the same could happen to me!

    But good news! I got home from uni today for easter and my parents have turned my big sisters old room into a sort of gym! They've got weights, a tummy crunching machine thing and an amazing cross-trainer. I've got 4 weeks off for easter so I am REALLY going to try and work out for 20-60 minutes in the morning and evening and eat small healthy meals. If that doesn't sort it I don't know what will!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 31, 2011
Poll
Have you ever experienced bullying?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.